Hey its important to know who has prescribed this medication to you and under what circumstances. Please do not make any alterations yourself. Visit the same consultant and let him make the necessary changes after assessment.
Please understand that no tablet is harmful.If they were they would be out of the market.B ut all have some side effects.Like Paroxta can be sedative.
Check with your psychiatrist about other alternatives which are non sedating.
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.